Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for spice withdrawal symptoms

Premium Questions

Dr. Matt Wachsman MD

addiction and maybe recent use of Oxycontin . Recent drug use according to Dr. urinalysis indicates opiates ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.    Alexander H. Sheppe MD

wait and see approach. I am thinking he must have bipolar to have manic symptoms. My question .... Is there any medication that has less side effects or that could be taken just as needed for mania?... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Robert Galamaga MD

the drug pramipexole by my doctor to treat symptoms almost disappeared and I stopped taking the medicine. The problem is that ever since I have stopped taking the drug, I have had thoughts of... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Seikhoo Bishnoi MD

How do I help ease my sons weed withdrawal symptoms? he is 24 yrs old and his cough is pretty severe. He had been given to him by canno clinics but does not help his anxiety nor depression and he ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Panagiotis Zografakis MD

to get the same terrible side effects when I first started the drug. I stopped and have been getting withdrawal symptoms for About two months now. Ekg fine, blood work fine, cat scan fine. Blood... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

drugs that help with withrdrawal syptoms and which reduce the risk of drug relapse. He has not medical insurance so I would like to know if medical doctors will prescribe drugs that... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.  Akhtarhusian Ghausi MD

alcoholic and drug addict. I ve been using the methadrone bath salts semi regularly then went on about a week binge and now have to use daily due to terrrible withdrawl symptoms. Other than medical... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. YOUNESS TANANI MD

i heard people was taking cymbalta now instead of methadone for drug withdrawls i also heard wellbutrin is good for drug withdrawls will this or do u no what would help the cravings and receptors in my ... View answer

Answered by : Dr. YOUNESS TANANI ( Psychiatrist)
Dr. Vishal Garala MD

I would like know the withdrawal symptom of weaning drug addiction. How to deal with such people after they wean drug. Padma Mhatre 03-05-2012 ... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)

Mobile Questions and Answers

Dr. Robert Galamaga MD

Hello and congratulations on deciding to discontinue the use of these drugs. I think you should establish care with a local primary care provider to supervise your current plan. Sometimes medication is...

Dr.   Eris Ranxha MD

it is a situation which need medical treatment it is caused from drug abuse and called withdrawal symptoms You need to send him to a near doctor wish you good health and fast recovery if your...

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?